# SDR HALA20250312079

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,721 hours, 7,570 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM: APU LOW OIL LEVEL. WHILE SERVICING FOUND APU OIL COOLER LEAKING. REMOVED AND REPLACED APU OIL COOLER PER AMM 49-91-44. OPS/LEAK CHECK GOOD. OK FOR SVC.
